MAUDE Adverse Event Report: LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT

LEMAITRE VASCULAR, INC. LIFESPAN EPTFE VASCULAR GRAFT
Catalog Number R06080C80
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 03/21/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product remains implanted and was not available for investigation.Based on the available information, the reported event is due to user error.The site re-sterilized the graft with eo gas.The product is supplied sterile and is not intended to be sterilized by the user.The product label indicates that it is not intended to be sterilized.Additionally, as stated in the instructions for use: "this device is single-use only.Do not reuse, reprocess, or re-sterilize.The cleanliness and sterility of the re-processed device cannot be assured.Reuse of the device may lead to cross contamination, infection, or patient death.The performance characteristics of the device may be compromised due to reprocessing or re-sterilization since the device was only designed and tested for single use.The shelf life of the device is based on single use only." the lot history record for the device was reviewed, no issues were found during manufacturing or packaging that would cause or contribute to the reported event.We have not received any other complaints of a similar nature for devices from this lot.
 
Event or Problem Description
It was reported that the customer used a graft that was re-sterilized with eo gas.The product was used for a femoral-popliteal bypass.During use, the lifespan eptfe vascular graft outer layer separated while removing spiral at the proximal anastomosis during suturing, with a length of 5-10 mm.The separation was confined to the proximal site of the graft, resulting in bleeding at the suture line.The patient experienced blood loss of 350cc from suture line bleeding.The bleeding was controlled by applying a hemostatic product at the proximal anastomosis and administering vitamin k.The patient was still in the hospital.No other injuries or complications reported to the patient.

Brand Name
LIFESPAN EPTFE VASCULAR GRAFT
Common Device Name
VASCULAR GRAFT
Manufacturer (Section D)
LEMAITRE VASCULAR, INC.
63 second ave
burlington MA 01803
Manufacturer (Section G)
LEMAITRE VASCULAR, INC
63 second ave
burlington MA 01803
Manufacturer Contact
peter song
63 second ave
burlington, MA 01803
7814251683
MDR Report Key21859688
Report Number1220948-2025-00073
Device Sequence Number4684601
Product Code DSY
UDI-Device Identifier00840663105601
UDI-Public(01)00840663105601(11)231031(17)300928(10)LVG3903A(91)R06080C80
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K130016
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberR06080C80
Device Lot NumberLVG3903A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/22/2025
Initial Report FDA Received Date04/17/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown